# SDR DXTA2023103099110

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0205
- Aircraft time: 4,486 hours, 2,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4652M
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH THE EMER LTS IN THE ARM POSITION WITH THE MAIN BATTERIES OFF, THE FOLLOWING EMERGENCY LIGHTS FAIL TO ILLUMINATE: THE EXIT SIGN ON THE BULKHEAD BEHIND SEAT 7, THE EXIT SIGN BELOW THE LAVATORY SEAT, THE PATH LIGHT UNDER THE LAVATORY SEAT, AND THE OVERHEAD LIGHT ABOVE THE LAVATORY SEAT.  REMVOED AND REPLACED #4 EMERGENCY BATTERY WITH NJA SUPPLIED  REPAIRED ASSEMBLY. POWERED ON AND PERFORMED EMERGENCY BATTERY CHARGING. PERFORMED MULTIPLE GOOD OPS/FUNCTION CHECK OF EMERGENCY LIGHTING SYSTEM. WORK DONE IAW CE-680A AMM CH 33-50-06. P/N ON CBS28-1 S/N ON 4421M P/N OFF CBS28-1 S/N OFF 4652M
